An Optimal Algorithm for Minimum-Link Rectilinear Paths in Triangulated Rectilinear Domains. Mitchell, J. S. B.; Polishchuk, V.; Sysikaski, M.; and Wang, H. In ICALP (1), volume 9134, of Lecture Notes in Computer Science, pages 947--959, 2015. Springer.
bibtex   
@inproceedings{DBLP:conf/icalp/MitchellPSW15,
  author    = {Joseph S. B. Mitchell and
               Valentin Polishchuk and
               Mikko Sysikaski and
               Haitao Wang},
  title     = {An Optimal Algorithm for Minimum-Link Rectilinear Paths in Triangulated
               Rectilinear Domains},
  booktitle = {{ICALP} {(1)}},
  series    = {Lecture Notes in Computer Science},
  volume    = {9134},
  pages     = {947--959},
  publisher = {Springer},
  year      = {2015}
}
Downloads: 0